Translator Disclaimer
1 April 2015 Periodic points of birational transformations on projective surfaces
Xie Junyi
Duke Math. J. 164(5): 903-932 (1 April 2015). DOI: 10.1215/00127094-2877402

Abstract

We give a classification of birational transformations on smooth projective surfaces which have a Zariski-dense set of noncritical periodic points. In particular, we show that if the first dynamical degree is greater than one, the union of all noncritical periodic orbits is Zariski-dense.

Citation

Download Citation

Xie Junyi. "Periodic points of birational transformations on projective surfaces." Duke Math. J. 164 (5) 903 - 932, 1 April 2015. https://doi.org/10.1215/00127094-2877402

Information

Published: 1 April 2015
First available in Project Euclid: 7 April 2015

zbMATH: 06436784
MathSciNet: MR3332894
Digital Object Identifier: 10.1215/00127094-2877402

Subjects:
Primary: 37C25, 37P55
Secondary: 14J50

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 5 • 1 April 2015
Back to Top